# SDR WX0A2023121331919

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 34,073 hours, 22,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 844558
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL FAILED BATTERY CAPACITY CHECK PER TC 335100-03-1-001 / REMOVED AND REPLACED EPSU BATTERY 13WL PER A320 AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD."
